WIAS Preprint No. 833, (2003)

Complete synchronization of symmetrically coupled autonomous systems


  • Schneider, Klaus R.
  • Yanchuk, Serhiy

2010 Mathematics Subject Classification

  • 34C15 34K20 34C11 34K35

2008 Physics and Astronomy Classification Scheme

  • 05.45.Xt


  • complete synchronization, ordinary differential, differential-delay equations, Goodwin oscillator, one-sided Lipschitz condition




In this paper we derive conditions for complete synchronization of two symmetrically coupled identical systems of ordinary differential equations and differential-delay equations. Using Lyapunov function approach we give an estimate of the region of attraction of the synchronized solution. We also established that complete synchronization is robust with respect to small perturbations of the identical systems.

Appeared in

  • Applicable Analysis 82 (2003) 1127-1143.

Download Documents